# SDR BSYA2009010

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- Aircraft time: 16,783 hours
- Engine: Cont IO520C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: GE327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF MKE LANDING GEAR WAS NOT RETRACTING, RETURNED TO MKE.  MAINTENANCE FOUND OUT THAT IT WAS RETRACTING ALL THE WAY, BUT THE GEAR UP LIGHT WAS BURNT OUT.  REMOVED AND REPLACED BULB, OPS CHECKS GOOD.
